# SDR JR2R2011120800636

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 20,182 hours, 15,928 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Fuselage
- Part time: 20,182 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R SPLICE CORRODED AT FS 337.00.  REMOVED AND REPLACED SPLICE IAW CRJ 900 SRM 51-42-06 AND 51-42-21.  AS ON AAR WO 1007647-1300-0010 AND WO 711014360.
